$t$-conformally semiflat generalized almost quaternionic manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_9_a0,
author = {O. E. Arsen'eva},
title = {$t$-conformally semiflat generalized almost quaternionic manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--12},
year = {1992},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_9_a0/}
}
O. E. Arsen'eva. $t$-conformally semiflat generalized almost quaternionic manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1992), pp. 3-12. http://geodesic.mathdoc.fr/item/IVM_1992_9_a0/